MathSciNet Relay Station
MathSciNet bibliographic data
MR1749384 (2001h:60083) 60G50 (60J45)
Fukai, Yasunari Hitting distribution to a quadrant of two-dimensional random walk. Kodai Math. J. 23 (2000), no. 1, 35–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement